Weyl's theorem in the measure theory of numbers. / Harman, Glyn; Baker, Roger; Coatney, Ryan.

Dependence in probability, analysis and number theory. ed. / Istvan Berkes; Richard Bradley; Herold Dehling; Magda Peligrad; Robert Tichy. Heber city : Kendrick Press, 2010. p. 51-72.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Published
Original languageEnglish
Title of host publicationDependence in probability, analysis and number theory
EditorsIstvan Berkes, Richard Bradley, Herold Dehling, Magda Peligrad, Robert Tichy
Place of PublicationHeber city
PublisherKendrick Press
Pages51-72
ISBN (Print)0-9793183-8-6
Publication statusPublished - 2010

ID: 4700151